# SDR 2002F00864

- Difficulty date: July 22, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N833MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145327
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Fod
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

FLT 5847 - CLT-XNA - ON ARRIVAL IN XNA, THE MAIN CABIN DOOR COULD NOT BE OPENED FROM THE INSIDE.  THE OUTSIDE HANDLE WORKED NORMALLY.  MAINTENANCE FOUND FOD JAMMING THE INNER HANDLE LINKAGE.  REMOVED IT AND LUBRICATED DOOR.  DOOR OPS NORMALLY.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
